Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

fighting for freedom


[da...]

Recommended Posts

Hello friends,

 

I have been on valium / klonopin for 21 years. I used them as needed and abused them as needed for about 15 years. In January of 2016 after a major episode of mania and and psychosis, I began to use valium daily.  I took between 10-30mgs daily. In April of 2020 I had enough. I was able to successfully cut down to 5-10mgs daily with an occasional 20-30mgs (1-2 times a week). Other than a psychological dependance and difficulty sleeping it was a walk in the park. In August 2020 I made the mistake of thinking that getting off the last 5mgs would take about a month. Its been 14 days valium free with the exception of 10mgs on each Saturday to get some sleep.

 

fourteen days and I NOT doing well. My stomac is upset, I have major muscles cramps, mild depression with some bouts of anhedonia (which really sucks as nothing is enjoyable, not movies, not cannabis, not masturbation, just empty....) 

 

But the worst part is my vision. Its been bad ever since April when I began to taper BUT its been horrific over the last month since I really dropped down. Today it hurts to focus and when I do I become very dizzy and sick to my stomach...I've been to the eye doctor three times and my family doctor is dismissive and confused by my vision issues. I've been doing online searches to NO avail. Then I find this site and I see a post today about vision problems. THANK YOU GOD: this makes total sense.....

 

I'm also on 225 mgs of effexor. Perhaps I'll go up to 300. Doctors just dont know. we're an easy population to dismiss as crazy. I'm not angry. I just thankful you guys know..I also read the post about hyper sexual arousal. exactly..I'll go 5-6 days without a drop of interest and suddenly I am so so excited.

 

So, you guys have made sense out of a desperate and seemingly hopeless situation. THANK YOU. 

 

Link to comment
Share on other sites

Hello danconnected and Welcome to BenzoBuddies!

 

I'm sorry you're dealing with such rough symptoms especially when it had been pretty smooth going.  It's so good you found the forum.  Many in the medical world have some catching up to do as far as Benzo withdrawal is concerned.  The information and support you find here can make a world of difference as you recover.  It's incredibly comforting to see other members also experience symptoms you have that almost no one  in the rest of the world understands.

 

Now that you're a member please explore the site and feel free to post with your questions.  Here are some links to help you get started:

 

The Ashton Manual - we recommend members look at this resource on benzo withdrawal.  Be sure to see Chapter III which discusses many common withdrawal symptoms.

 

I suggest you start a new topic on this board with questions about your situation:

Post-withdrawal Recovery Support 

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you're here! Please reach out for support-

Brighterday  :)

 

Link to comment
Share on other sites

×
×
  • Create New...